MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number EN
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypopyon (1913); Visual Impairment (2138); Vitritis (2181); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one day post-implantation of an intraocular lens (iol) into the right eye (od), inflammation, some fibrin, hypopyon and vitritis was observed.The surgeons stated based on findings it was likely toxic anterior segment syndrome (tass) but could not rule out endophthalmitis.A tap culture was performed, and an injection of vancomycin/ceftazidime was administered.The results of the culture were negative.Residual vitritis and anterior chamber (ac) cell are slowly resolving.Patient outcome is good.In the surgeon's opinion, the most likely cause of the event is the iol.The following medications were prescribed for use at home postoperatively: prednisolone 1% 1 drop every hour, moxifloxacin 0.5% 1 drop 4 times a day, pred-moxi-bromfenac 1 drop 3 times a day.
 
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Additional Manufacturer Narrative
Additional info: d4, g3, h2, h4.Correction: h6.
 
Event or Problem Description
Additional information was received indicating the toxic anterior segment syndrome/inflammation resolved after treatment.The patient's most recent uncorrected distance visual acuity (ucdva) was 20/20.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h2, h6, h11.Correction: h6.

Brand Name
ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park pl blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park place blvd
clearwater, FL 33759
7277246600
MDR Report Key21766984
Report Number0001313525-2025-00037
Device Sequence Number21035642
Product Code MFK
UDI-Device Identifier10757770637154
UDI-Public(01)10757770637154(17)270930(11)241015(10)3Q26679
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU1450
Device Lot Number3Q26679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/07/2025
05/30/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/24/2025
05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALCON DISCOVISC, ALCON BSS, B+L INJECTOR SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale